# SDR DALA2017081506259

- Difficulty date: August 13, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 60,931 hours, 47,651 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A REPORTED SWEET BURNING ODOR FROM OVERHEAD BINS AT SEAT ROWS 12 TO 20. NO ODOR WAS PRESENT IN THE COCKPIT.   MAINTENANCE INSPECTED THE AIRCRAFT INTERIOR, THE OVERHEAD LIGHT BALLAST AND THE AREA ABOVE THE PSUS. THE RECIRCULATION FAN AND THE BAG BINS WERE ALSO INSPECTED. NO ODORS WHERE NOTED. THE NO-GO ODI WC WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
